Join the 'Coreg CR' group to help and get support from people like you.
Coreg CR Questions
We found 13 questions associated with the 'Coreg CR' topic.
Posted 14 Nov 2015 by • 5 answers
Am meds: PLAVIX, Coreg cr, ,Clopidogrel, Venlafaxine. Pm meds: Simvastatin, Aspirin, Had a HA blockage in LAD in 2009. Ended up with 6 stents in LAD after a Vaso-vagal event
Coreg CR - My husband has been on Corey CR 10 mg for about 30 days. After he has been up for a while
Posted 15 May 2017 by • 0 answers
... his voice changes like he is short of breath. But he says he is not short of breath, but everyone had noticed that he sounds kind of hoarse.. Has anyone else noticed this with these meds?
Posted 3 Nov 2013 by • 1 answer
Posted 15 Jan 2013 by • 1 answer
... someone tell me if its going to make me feel funny or slow my heart beat down to slow? im so scared to take this... someone please respond a.s.a.p. i really need something for my high bp
Posted 21 May 2012 by • 3 answers
Ankles hands and feet. I think it is from the coreg. Any one else have this issue?
Posted 3 Mar 2011 by • 2 answers
Price of Coreg CR had increased so much that my Pharmacist suggested two pills a day instead of one 40mg coreg which is now over $400. Two pills of Carvedilol will be the same dosage as taking one Coreg.
Posted 16 May 2010 by • 1 answer
Has anyone tried both Coreg CR and Metoprolol ER and found either one is better than the other in controlling hypertension and tachycardia? My doctor had me on 50mg daily. I was experiencing fatigue mostly on the metoprolol when i took it during the day. Not sure if its because of the interaction ...
Posted 29 Mar 2010 by • 1 answer
orgasm. Is there a substitute combination without the side effects?
Posted 16 Jun 2010 by • 1 answer
am just starting to have finger/elbow joint pain along with hipand lower back pain, i have never had this before, been on the med's for 4months now.could this be side affects from the medications.
Posted 23 Feb 2010 by • 1 answer
... completely. He said there was no need to gradually stop the medicine. After a few days of stopping the medicine I started having anxiety and later depression with insomnia. It's been over 5 months now and I'm still suffering from all these. Do you think I should have gradually stopped ...
Posted 10 Feb 2010 by • 1 answer
Posted 8 Mar 2010 by • 1 answer
I started taking 10Mil. of Coreg about 2 1/2 weeks ago , I am having severe difficult breathing , cannot get a deep breath and having bad panic attacks . I called my Cardo Doctor but he is out of the country , so I called my primary physician and he switch me to 3.125 mil tablets but the breathing ...
Posted 17 Aug 2009 by • 1 answer